# SDR CA140326017

- Difficulty date: March 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 9,339 hours
- Engine: Garrtt TPE33112UA
- System (JASC): 3150 · Central Warning
- Part: Annunciator
- Part number: 27193471
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) STRONG ELECTRICAL ODOR COMING FROM COCKPIT AFTER SHUTDOWN.  IT WAS CONFIRMED THAT THE BURNED ELECTRICAL ODOR CAME FROM THE COCKPIT ANNUNCIATOR PANEL. ANNUNCIATOR PANEL WAS REPLACED AND ACFT RETURNED TO SERVICE.  NO OTHER FAULTS WERE FOUND.
